| Model Number |
90010400499991010 |
| Medical Device Problem Codes |
Failure of Device to Self-Test (2937); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device prompted a "unit failed" message and inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed and attributed to a disconnected interconnect cable on the analog board.The cable will be replaced to remedy the report.The device will be recertified and returned to the customer once the repair estimate has been approved.Analysis of reports of this type has not identified an increase in trend.